MAUDE Adverse Event Report: COVIIDIEN NORTH HAVEN - MFG V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIIDIEN NORTH HAVEN - MFG V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN006L
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an inguinal hernia repair, while suturing the peritoneum, the needle would not attach to the handle and just slipped out.When inserted into the patient cavity it fell off the endostitch.Another suture was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6641404
Report Number1219930-2017-05807
Device Sequence Number10913187
Product Code GAT
UDI-Device Identifier20884521068824
UDI-Public20884521068824
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberVLOCN006L
Device Catalogue NumberVLOCN006L
Device Lot NumberN6K0152X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer05/17/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR